| Model Number |
DM4500 |
| Medical Device Problem Code |
Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of the transmission revealed that the loop recorder exhibited undersensing.Further information was requested; however, was not provided.
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of the transmission revealed that the loop recorder exhibited undersensing.It was noted that the device was experiencing a loss of contact due to possible air pockets.Further information was requested, however, was not provided.